Hi Judy, welcome to Healingwell :) I'm so sorry your son got diagnosed with this but glad you came here to look for help. Has your son ever tried rectal meds? Rectal meds might be able to help him wean off the pred easier. But yes, a little bit of blood or increase of symptoms can be expected when weaning off pred. His body has to be accustomed to a lower dose however if he has bleeding for more then a few days after his weaning, that should not be normal. Was he done bleeding completely when he started to taper? Ideally he should not be bleeding at all when he begins to taper or it could set him up for a relapse. Where in his colon is his UC - is it thru out?
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio, Hydrocortisone enemas**Unable to tolerate Asacol, Rowasa or Canasa**
~Allergies - Singulair, Astelin(got the script - just haven't tried it yet!)~
~Secondary Reynauds Syndrome - '04 - Norvasc~
~Fibromyalgia - '06~
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE